# SDR AALA961822

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051127
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS AND BUSINESS CLASS RIGHT SIDE INOPERATIVE.  REPLACED CONTROL MODULE AND BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
